# SDR DALA2023040502630

- Difficulty date: April 1, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 92,817 hours, 24,319 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 WORKING NRC 16 ERA/PRI 607399-14 REV ORIG. CORRECTIVE ACTION: C/W ERA 607399-14 REV ORIG ON NRC 16. MONITOR LOG IS LOG PAGE 2698175. (2699168)
